MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD ENDO CATCH GOLD; LARYNGOSCOPE, ENDOSCOPE

DAVIS & GECK CARIBE LTD ENDO CATCH GOLD; LARYNGOSCOPE, ENDOSCOPE
Model Number 173050G
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: unknown endo ca, unknown endo catch (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in a robot-assisted partial nephrectomy, when the specimen was extracted, the shaft of the white plunger of the specimen retrieval device broke.A second device had the same issue, and additionally had its black shaft bent.The parts of the devices fell into the patient¿s cavity.After checking the device and its parts, it was assumed that all parts were extracted.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted that the image depicts two devices with the white shaft and ring disengaged from the black shaft.The black shaft on the bottom device was bent.The gold rings and strings were disengaged.The specimen pouches were not in view.The device was received with the bag and string fully detached to the metal ring.The bag was not received.The gold ring was disengaged from the plunger.The black sheath was disengaged from the shaft of the device.It was reported that instrument broke and component disengaged.The reported issue was not used as intended.The product analysis noted evidence that the device was not used as intended.Replication of the reported condition may occur if the plunger is retracted after bag deployment before the bag is completely cinched by pulling the green ring.This premature retraction causes undesirable bag detachment the manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device histo ry records found no potentially contributing factors.The instructions included with this device provide the following guidance: warnings and precautions state: if bag does not pull through easily, enlarge the incision to accommodate easy removal for specimens with diameters larger than the trocar site incision.Failure to follow this warning could cause the bag to break and the specimen to fall back into the body cavity.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in a robot-assisted partial nephrectomy, when the specimen was extracted, the shaft of the white plunger of the specimen retrieval device broke.A second device had the same issue, and additionally had its black shaft bent.The parts ofthe devices fell into the patient¿s cavity.After checking the device and its parts, it was assumed that all parts were extracted.Another device was used to complete the case.There was no patient injury.

Brand Name
ENDO CATCH GOLD
Common Device Name
LARYNGOSCOPE, ENDOSCOPE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23584103
Report Number9612501-2025-03043
Device Sequence Number9398806
Product Code GCI
UDI-Device Identifier10884523000955
UDI-Public(01)10884523000955(17)270630(10)J4G4071MY
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173050G
Device Catalogue Number173050G
Device Lot NumberJ4G4071MY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexFemale